# SDR ASAA2023033142666

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 59,117 hours, 17,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FC GALLEY GUST LOCK- DIFFICULT TO DEPRESS LATCH- HAD TO JIMMY DOOR. GROUNDED - YES. OPS CHECK FC GALLEY GUST LOCK. OPS CHECK GOOD NO DEFECTS NOTED.
